Pacific Journal of Mathematics

A multilinear generating function for the Konhauser sets of biorthogonal polynomials suggested by the Laguerre polynomials.

H. M. Srivastava

Article information

Source
Pacific J. Math., Volume 117, Number 1 (1985), 183-191.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706934

Mathematical Reviews number (MathSciNet)
MR777444

Zentralblatt MATH identifier
0553.33003

Subjects
Primary: 33A30

Citation

Srivastava, H. M. A multilinear generating function for the Konhauser sets of biorthogonal polynomials suggested by the Laguerre polynomials. Pacific J. Math. 117 (1985), no. 1, 183--191. https://projecteuclid.org/euclid.pjm/1102706934


Export citation

References

  • [I] F. Brafman, Some generatingfunctionsfor Laguerre and Hermite polynomials, Canad. J. Math., 9 (1957), 180-187.
  • [2] L. Carlitz, A note on certain biorthogonalpolynomials, Pacific J. Math., 24 (1968), 425-430.
  • [3] H. W. Gould and A. T. Hopper, Operationalformulas connected with two generaliza- tions of Hermite polynomials, Duke Math. J., 29 (1962), 51-63.
  • [4] J. D. E. Konhauser, Some properties of biorthogonal polynomials, J. Math. Anal. Appl., 11 (1965), 242-260.
  • [5] J. D. E. Konhauser, Biorthogonal polynomials suggested by the Laguerre polynomials, Pacific J. Math., 21 (1967), 303-314.
  • [6] K. R. Patil and N. K. Thakare, Multilinear generating function for the Konhauser biorthogonalpolynomial sets, SIAM J. Math. Anal., 9 (1978), 921-923.
  • [7] S. Preiser, An investigation of biorthogonalpolynomials derivable from ordinary dif- ferential equations of the third order, J. Math. Anal. Appl., 4 (1962), 38-64.
  • [8] L. Spencer and U. Fano, Penetration and diffusion of X-rays. Calculation of spatial distribution by polynomial expansion, J. Res. Nat. Bur. Standards, 46 (1951), 446-461.
  • [9] H. M. Srivastava, Certaindoubleintegralsinvolvinghypergeometricfunctions, Jnanabha Sect. A, 1 (1971), 1-10.
  • [10] H. M. Srivastava, Some biorthogonalpolynomials suggested by the Laguerrepolynomials, Pacific J. Math., 98 (1982), 235-250.
  • [II] H. M. Srivastava and M. C. Daoust, Certain generalized Neumann expansions associated with the Kampe de Ferietfunction, Nederl. Akad. Wetensch. Proc. Ser. A, 72 = Indag. Math., 31 (1969), 449-457.
  • [12] H. M. Srivastava and M. C. Daoust, A note on the convergenceof Kampe de Feriet''s double hypergeometric series, Math. Nachr., 53 (1972), 151-159.
  • [13] H. M. Srivastava and J.-L. Lavoie, A certain method of obtaining bilateral generating functions, Nederl. Akad. Wetensch. Proc. Ser. A, 78 = Indag. Math., 37 (1975), 304-320.
  • [14] H. M. Srivastava and J. P. Singhal, A class of polynomials defined by generalized Rodrigues' formula, Ann. Mat. Pura Appl. (4), 90 (1971), 75-85.
  • [15] H. M. Srivastava and J. P. Singhal, Some formulas involving theproducts of several Jacobi or Laguerre polynomi- als, Acad. Roy. Belg. Bull. Cl. Sci. (5), 58 (1972), 1238-1247.